- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 173407, 10 pages
The M/M/ Repairable Queueing System with Variable Breakdown Rates
1School of Science, Yanshan University, Qinhuangdao 066004, China
2College of Mathematics and Information, Hebei Normal University of Science and Technology, Qinhuangdao 066004, China
Received 6 October 2012; Accepted 31 December 2012
Academic Editor: Xiaochen Sun
Copyright © 2013 Shengli Lv and Jingbo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. Federgruen and K. C. So, “Optimal maintenance policies for single-server queueing systems subject to breakdowns,” Operations Research, vol. 38, no. 2, pp. 330–343, 1990.
- K. H. Wang, “Optimal operation of a Markovian queueing system with a removable and non-reliable server,” Microelectronics Reliability, vol. 35, no. 8, pp. 1131–1136, 1995.
- Y. H. Tang, “Downtime of the service station in M/G/1 queueing system with repairable service station,” Microelectronics Reliability, vol. 36, no. 2, pp. 199–202, 1996.
- Y. Lam, Y. L. Zhang, and Q. Liu, “A geometric process model for queueing system with a repairable service station,” European Journal of Operational Research, vol. 168, no. 1, pp. 100–121, 2005.
- W. J. Gray, P. P. Wang, and M. Scott, “A vacation queueing model with service breakdowns,” Applied Mathematical Modelling, vol. 24, no. 5-6, pp. 391–400, 2000.
- M. Zhang and Z. Hou, “Performance analysis of queue with working vacations and vacation interruption,” Journal of Computational and Applied Mathematics, vol. 234, no. 10, pp. 2977–2985, 2010.
- D. Y. Yang, K. H. Wang, and W. L. Pearn, “Optimization on (N, p)-policy for an unreliable queue with second optional service and start-up,” Journal of the Chinese Institute of Industrial Engineers, vol. 28, pp. 411–424, 2011.
- C. J. Chang, J. C. Ke, and H. I. Huang, “The optimal management of a queueing system with controlling arrivals,” Journal of the Chinese Institute of Industrial Engineers, vol. 28, no. 3, pp. 226–236, 2011.
- F. F. Wang, “A generic modeling framework for queueing-inventory systems with a single removable server,” Journal of the Chinese Institute of Industrial Engineers, vol. 29, pp. 1–15, 2012.
- I. L. Mitrany and B. Avi-Itzhak, “Many-server queue with service interruptions,” Operations Research, vol. 16, pp. 628–638, 1968.
- M. F. Neuts and D. M. Lucantoni, “A Markovian queue with servers subject to breakdowns and repairs,” Management Science. Journal of the Institute of Management Science. Application and Theory Series, vol. 25, no. 9, pp. 849–861, 1979.
- E. Altman and U. Yechiali, “Analysis of customers' impatience in queues with server vacations,” Queueing Systems, vol. 52, no. 4, pp. 261–279, 2006.
- S. M. Ross, Stochastic Processes, John Wiley & Sons, New York, NY, USA, 1983.